# SDR REXA2025020500129

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670312591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 349 TO F.S. 379. REMOVED UNSERVICEABLE RBL9 SEAT TRACK BETWEEN FS349-FS483 IAW CRJ 900 AMM 53-00-49-000-801-A19.INSTALLED NEW SERVICEABLE SEAT TRACK P/N SH670-32159-1 IAW CRJ900 AMM 53-00-49-400-801-A19
